# SDR SWAA2022020952891

- Difficulty date: February 27, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 49,140 hours, 28,880 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM BALANCE WEIGHT HAS SURFACE CORROSION / R&R RUDDER BALANCE WEIGHT PER CMM 55-40-09.
